Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

De Rham theorems on semianalytic sets


Author: M. E. Herrera
Journal: Bull. Amer. Math. Soc. 73 (1967), 414-418
DOI: https://doi.org/10.1090/S0002-9904-1967-11772-5
MathSciNet review: 0214094
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. C. Moore, Homology theory for locally compact spaces, Mich. Math. J. 7 (1960), 137-159. MR 131271
  • 2. G. E. Bredon, Sheaf theory, McGraw-Hill Series in Higher Math. 1967. MR 221500
  • 3. R. Godement, Topologie algèbrique et théorie des faisceaux, Hermann, Paris, 1958. MR 102797
  • 4. M. E. Herrera, Integration on a semianalytic set, Bull. Soc. Math. France 94 (1966), 141-180. MR 213985
  • 5. S. Łojasiewicz, Triangulation of semianalytic sets, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 449-474. MR 173265
  • 6. B. Malgrange, Le théorème de préparation en géométrie différentiable, Séminaire H. Cartan no. 12, 1962-63, Exp. 11-13 and 22, Secrétariat mathématique, Paris, 1964. MR 160236
  • 7. F. Norguet, Dérivés partielles et résidus de formes différentielles, Séminaire P. Lelong 1958-59, Exp. 10, Secrétariat mathématique, Paris, 1959. MR 120663


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11772-5

American Mathematical Society